# SDR GTIA2021110136085

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 54,796 hours, 25,642 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISCELLANEOUS COCKPIT F/O FLASHLIGHT INOP.-R&R MISCELLANEOUS COCKPIT F/O FLASHLIGHT IAW AMM 25-65-00. OPS CHECK GOOD.
